Markov games with unbounded rewards

J. Wessels

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationDynamische Optimierung (Tagungsband der Sonderforschungsbereiches 72)
EditorsM. Schäl
Pages133-148
Publication statusPublished - 1977

Publication series

NameBonner Mathematische Schriften
Volume98
ISSN (Print)0524-045X

Cite this

Wessels, J. (1977). Markov games with unbounded rewards. In M. Schäl (Ed.), Dynamische Optimierung (Tagungsband der Sonderforschungsbereiches 72) (pp. 133-148). (Bonner Mathematische Schriften; Vol. 98).